Para acceder a los documentos con el texto completo, por favor, siga el siguiente enlace: http://hdl.handle.net/10854/2209

Generation of symmetric periodic orbits by a heteroclinic loop formed by two singular points and their invariant manifolds of dimension 1 and 2 in R3
Corbera Subirana, Montserrat; Llibre, Jaume
Universitat de Vic. Escola Politècnica Superior; Universitat de Vic. Grup de Recerca en Tecnologies Digitals
2007
Matemàtica
Electronic version of an article published in International Journal of Bifurcation and Chaos, 2007, vol. 17, núm. 9, pàg. 3295-3302. http://dx.doi.org/10.1142/S0218127407019056 © World Scientific Publishing Company. http://www.worldscientific.com/doi/abs/10.1142/S0218127407019056?journalCode=ijbc
17 p.
Artículo
World Cientific Publishing
         

Documentos con el texto completo de este documento

Ficheros Tamaño Formato
artconlli_a2007 ... ion_symmetric_periodic.pdf 142.3 KB PDF

Mostrar el registro completo del ítem